Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16259
Title: Theorems of the alternative and optimization with set-valued maps
Authors: Yang, XM
Yang, XQ 
Chen, GY
Keywords: Vector optimization
Set-valued maps
Generalized convexity
Equivalent conditions
Theorem of the alternatives
Optimality conditions
Issue Date: 2000
Publisher: Springer
Source: Journal of optimization theory and applications, 2000, v. 107, no. 3, p. 627-640 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, the concept of generalized cone subconvexlike set-valued mapsis presented and a theorem of alternative for the system of generalizedinequality–equality set-valued maps is established. By applying thetheorem of the alternative and other results, necessary and sufficientoptimality conditions for vector optimization problems with generalizedcone subconvexlike set-valued maps are obtained.
URI: http://hdl.handle.net/10397/16259
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1026407517917
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

32
Last Week
1
Last month
0
Citations as of Sep 15, 2017

Page view(s)

32
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.